# SDR CHQA201000119

- Difficulty date: June 11, 2010
- Submitted: June 14, 2010
- Operation: Air carrier
- Aircraft: N258JQ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145768
- Aircraft time: 16,830 hours, 14,553 cycles
- Engine: Allsn AE3007A
- Engine time: 22,147 hours, 17,339 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Condition: Malfunctioned
- Location: Wing
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

WHILE ON DESCENT INTO DCA WHEN THE CREW ATTEMPTED DEPLOY THE FLAPS TO 9 DEGREE POSITION, A FLAP LOW RATE MESSAGE WAS DISPLAYED FOLLOWED BY A FLAP FAIL MESSAGE AND THE FLAPS CONTINUED TO INDICATE ZERO.  THE QRH WAS FOLLOWED AND THE AIRCRAFT DIVERTED TO IAD, LANDED WITHOUT INCIDENT.  MAINTENANCE RESET THE FLAP SYSTEM AND CYCLED THE FLAPS THROUGH TWO COMPLETE CYCLES WITH NO FURTHER DEFECTS NOTED.
